advertisement
Question
Posted by: bess | 2010/07/07

trigestrel/the pill

can being on the pill/ contraceptive cause skin problems? blotchy skin/ dark patches/ sensitivity to the sun?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Hi Bess
Yes contraceptive pills can cause dark brownish spots and it is worsened by sunlight.
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

16
Our users say:
Posted by: katz | 2014/12/11

i was using triphasil pill it was treating me well before my doctor gave me the trigestrel damn this pill has so many side effects....i suffer from migrain,itchy virgina(my worst nightmare),itchy nipples,am moody,my periods ar nt the same(black blood and late periods),back pain i jst want triphasil or another birth control pill..

Reply to katz
Posted by: Anonymous | 2013/12/17

Hi..... I've been using Oralcon 4 da past mnths, bt nw m using Trigestrel nd it has only been 14 days since i've been using dem; so everytym we hv sex with ma husband he gts diz rash around de head of his penis, iz it de pill or wat?

Reply to Anonymous
Posted by: Vuyo | 2013/12/02

OMG!!! I just started these pills 9days ago,I'm expiriencing constant abdominial pains & consitipation, thought of googling NOW!! these stories r really freaking me out. What is the natural way of birth control?

Reply to Vuyo
Posted by: Vuyo | 2013/12/02

OMG!!! I just started these pills 9days ago,I'm expiriencing constant abdominial pains & consitipation, thought of googling NOW!! these stories r really freaking me out. What is the natural way of birth control?

Reply to Vuyo
Posted by: SUSAN | 2010/11/08

Is this pills exactly the same and work the same?

Reply to SUSAN
Posted by: Pertunia | 2010/11/03

I had just started using trigestrel for a second week now and the problem is ever since i started using the pill, i suddenly developed rash on my face and thighs and is so itchy and i do not know what is happening with my body. What i need to know is, is the rash the side effect of the pill or is there a problem with my body.

Reply to Pertunia
Posted by: Carla | 2010/11/02

Also not feeling well using trigestrel.

Reply to Carla
Posted by: yolande | 2010/10/31

been using triphasil 10years, now on trigestrel, what other options ( can the pill cause cancer)

Reply to yolande
Posted by: Kitssie | 2010/10/26

Hi guys
Ive been on triphasil for 3 months, last month i was given trigestrel - what a load of crap! I got something like migrain for about a week, horrible nausea and cramps! Suddenly my face is breaking out like mad! Im two days over my period and am really worried - pharmacist told me that im still safe from pregnancy when i go over to trigestrel. However, Im really worried!!

Reply to Kitssie
Posted by: Ashleigh | 2010/09/10

Used 2use Triphasil, now on Trigestrel. Do not like the product, have been spotting black discharge for over a week now since using the new product.

Reply to Ashleigh
Posted by: Tazz | 2010/08/13

I been on trigestrel for 3months now,didn''t gt my periods the way I should get it,
And I went on antibiotics when I had flu then my woman parts got swollen and sore,
Had brown discharge like old blood,and then the swelling went away
Now I''m bleeding like periods can I be pregnant or is it the antibiotics or the pill?
Please help

Reply to Tazz
Posted by: Lol | 2010/08/02

I was on triphasil for 8 years and have recently been given Trigestrel in it''s place. I look 4 months pregnant and have put on 6kgs in in 6 weeks and have nausea and headaches.

Could it be the trigestrel? It has exactly the same compostition of Triphasil.
Ligth brown tablets - Levonorgestrel 50ugand Ethinylestradiol 30ug

White tablets - Levonorgestrel 75ug and Ethinylestradiol 40ug

Yellow tablets - Levonorgestrel 125g and Ethinylestradiol 30ug

So whats ups. Something is really not right with me. I feel horribly off! And NO i''m not pregnant

Reply to Lol
Posted by: Mish | 2010/07/30

what are the relevant syptoms of Trigestrel??

Reply to Mish
Posted by: michelle | 2010/07/30

i have using triphasil for the past 8 years, they have now given me trigestrel. Will it cause a problem in my body, it has many side effects.

Reply to michelle
Posted by: Getrude | 2010/07/08

what is the best way of birth control

Reply to Getrude
Posted by: Cyberdoc | 2010/07/07

Hi Bess
Yes contraceptive pills can cause dark brownish spots and it is worsened by sunlight.
Dr Bets

Reply to Cyberdoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement